# SDR DALA2015081805016

- Difficulty date: August 18, 2015
- Submitted: August 18, 2015
- Operation: Air carrier
- Aircraft: N945DL
- Make and model: Doug MD-88
- Aircraft serial: 49818
- Aircraft time: 68,187 hours, 51,059 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY LIGHTING AT SEAT 24DE IN THE CABIN WAS INOPERATIVE.  MAINTENANCE FOUND WIRES PULLED OUT OF THE CONNECTOR. THE CONNECTOR WAS REPLACED AND THE SYSTEM RETURNED TO NORMAL OPERATION.
